Results 1 to 2 of 2
weaning of norco's
  1. #1
    amber7902 is offline New Member
    Join Date
    Jun 2008
    Posts
    2

    Default weaning of norco's

    I have been taking 6-9 norcos per day for the last several months. I am concerned about going through withdrawl when I stop taking them. I asked my dr about it and he said weaning me off was a short proccess. He said today take 6, tomorrow take 5, the day after 4, and so on until I am down to zero. I have asked many people and they tell me that that is not enough time to wean myself off with out serious withdrawl symptoms. Does anyone have any info or feed back for me? please help. I really really appreciate your responces and feedback!!

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default Amber

    Weening off opiates is a little different for each of us, but doing this like you said could work for you. I would probably reduce my dose every couple days rather than every day like you said if I wasn't going to stop cold turkey. I would just stop cold if it were me. You have only been doing this for a matter of months. Not belittling what you have done, you will still likely have pretty annoying W/D symptoms. But you will be past everything in about a week if you stop cold. I was never successful at weening off opiates. I would do good for a day or two, then I would make up for it and end up taking everything I had and end up getting more. There are people on this forum who will give you support and suggestions to help with the W/D symptoms as you go through this whichever route you decide on. Main thing is to do something asap. Good luck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22